MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator service required alarm associated with failure of the internal battery system and a failure indicating that vbus dropped below 8.000v is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for preventive maintenance.No patient injury or serious harm was reported.The ventilator was evaluated at a third-party service center.The device log files were successfully downloaded and reviewed in full.A ¿ventilator service required¿ alarm was identified, associated with failure of the internal battery system.This condition may result from the battery not being detected, a failure of the system printed circuit assembly (pca) as indicated by terminal voltage, wake voltage, or smbus communication errors, or an internal battery failure.The logs also identified an error indicating that vbus dropped below 8.000v.This condition may be associated with depletion of all available power sources, a fault in the active power source, or a power path circuit malfunction.Available service documentation did not indicate that any component replacements were required to resolve the reported issue.No additional actionable error codes were identified.Additionally, unrelated to the reported malfunction, the inline filter was found to be contaminated with dust.As part of preventive maintenance, the air foam inlet filter and particulate filter required replacement.The customer complaint was confirmed.Following preventive maintenance activities, the device passed all functional testing.A final report is being submitted.If any additional information is received, a supplemental report will be filed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25095917
Report Number2518422-2026-011809
Device Sequence Number5031632
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown